On the nonexplosion and explosion for nonhomogeneous Markov pure jump processes

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract


Original languageEnglish
Pages (from-to)1322-1355
Number of pages34
JournalJournal of Theoretical Probability
Volume31
Issue number3
DOIs
Publication statusPublished - 1 Sep 2018

Keywords

  • Dynkin’s formula
  • Nonexplosion
  • Nonhomogeneous Markov pure jump process

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'On the nonexplosion and explosion for nonhomogeneous Markov pure jump processes'. Together they form a unique fingerprint.

Cite this